Archive for September, 2009

Week 5 Roundup/ Beginning of Week 6

This week has been varied, to say the least.  My dosage was increased to 60 milligrams, 20 more than I had been on the previous month.  So far, I’ve noticed that my face is drier, my nose is drier, and my lips are drier.  I haven’t experienced any headaches, however, or anything like that (knock on wood ;)).  I think the increased dosage has helped the quality of my skin already, because I’ve noticed a change.  Take a look at the pictures below and tell me what you think!

Week 6F

Advertisements

Day 35: A Good Skin Day?

Today was my first day of school, which for me, means school ID pictures.  Luckily for me, my skin was looking pretty good, so it should come out nice on my ID.  I know people have good or bad hair days, but do people have good skin days?  Who knows, but that’s what I’m going to call it.  After my increased dosage, I’m not noticing anything different as far as side effects go, although I know that my skin, nose, and lips will become dryer and will require more moisturizing.  It’s kind of annoying, but it’s worth it I think.  Stay tuned, tomorrow I’ll post progress pictures (for real this time ;)).

Day 33: Dermatologist Appointment #2 (Oh, and yes, I’m still alive)

Hey everyone, sorry for dropping off the face of the earth.  I’ve been crazy busy preparing for school to start and for all my extracurriculars to start.  I’m going to take a set of pictures on Friday, and I’ll skip last week’s (there wasn’t that much of a change anyways).

So, today was my dermatologist appointment.  They said the blood tests were good, but my bilirubin levels were elevated.  That means that I could have Gilbert’s Syndrome, which, if you’ve been following my blog, my dad has.  It’s completely benign, and it can be hereditary.  So, the doctor thinks it’s probably just that, but she wants me to call my primary care physician to make sure.  She said that I’m responding very well to the medication, and she wants to increase my dosage.  I guess that the higher the dosage taken, the more lasting the clear skin will be.  So, since I’ve only been having minor dryness and pain and all that stuff, I said sure, why not.  I’m on 60 mg now, taken in 3 20mg capsules.  I went to CVS to fill the prescription, and somehow it’s going to take an hour to collect three boxes, go on iPledge, and put the three boxes in a bag.  I’m going to go back later on tonight as I’ll be in the area anyway.  But, I’m happy that the dermatologist thinks my skin is doing well, and I’m glad I’m reacting well to Accutane!  (By the way, they scheduled the appointment correctly this time, so I have the next appointment 30 days after this one!)

Week 4 Roundup

Well, it’s been almost a full month on Accutane.  This week really showed some improvement, I think.  My face seems to feel nicer, it’s not as rough and it’s not as inflamed.  I have a few new breakouts, but it’s lessening, I think.  I’ve noticed that I can see my freckles now, I don’t know if that’s because of my increased sensitivity to light, or because they were hidden (can they be hidden?).  Who knows.  If this is month 1 with the initial breakout, I can’t wait for the following months where I’ll only see improvement.

Day 27: Uh-Oh

So, as the first month winds down, I’m realizing an issue: I don’t have enough Accutane to last me until my next dermatologist appointment.  I will be off of the medication for two days before the appointment.  I don’t think it’s a big deal, but it’s kind of annoying to have to stop in the middle of my journey (okay, the first 1/5, but who’s counting) and wait to start up again.  I’ll make sure they schedule me in for exactly a month away this time, I don’t want to be without my medication, I want to get this done as quickly as possible ;).  Blood test tomorrow morning, then dermatologist appointment Tuesday.  Fun stuff.


Subscribe to stuff:

Archive

September 2009
S M T W T F S
« Aug   Oct »
 12345
6789101112
13141516171819
20212223242526
27282930